# SDR SWAA2022061015829

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,110 hours, 35,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Smoke
- Location: Pax Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF DUCT TEMP WENT TO OVER 110 DEG AND A STRONG ACRID BURNING SMELL AND FAINT SMOKE WAS IN COCKPIT. FLIGHT ATTENDANTS ALSO SMELLED WHAT THEY THOUGHT WAS PLASTIC BURNING IN THE BACK OF THE AIRCRAFT. RETURNED TO DEPARTURE AIRPORT / [01] PERFORMED FIM TASK 21-00-806. NO BURNING SMELL OR FAINT SMOKE APPEARED DURING TEST AND ALL CONDITIONS WERE FOUND TO BE NORMAL AT THIS TIME. AIRCRAFT IS OK FOR SERVICE.
